Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Baby suffering from cold, fever. Had blood in stools after taking medicines. Prescribed darolac powder. Safe to continue?

my baby 6 months old was suffering from cold and fever .. when we went to a doc he suggested wikoryl drops.. and i gave the dosage he suggested.. but after tht baby s stool had blood in it.. when we went to consult him again, he gave us darolac powder.. shud i continue giving it.. what might be the reason for this and will darolac help stopping it?
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Is the blood in stool associated with loose stools? If loose stools are there it is due to infection and requires antibiotics . Darolac is safe and you can continue and consult your Pediatrician for furthur management.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor